Header

UZH-Logo

Maintenance Infos

Positive perturbations of selfadjoint Schrödinger operators


Kappeler, T (1985). Positive perturbations of selfadjoint Schrödinger operators. Proc. Roy. Soc. Edinburgh Sect. A, 99(3-4):241-248.

Statistics

Citations

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1985
Deposited On:19 Oct 2009 13:34
Last Modified:05 Apr 2016 13:29
Publisher:UNSPECIFIED
ISSN:0308-2105
Publisher DOI:https://doi.org/10.1017/S0308210500014268

Download

Full text not available from this repository.
View at publisher